I started taking 10Mil. of Coreg about 2 1/2 weeks ago , I am having severe difficult breathing , cannot get a deep breath and having bad panic attacks . I called my Cardo Doctor but he is out of the country , so I called my primary physician and he switch me to 3.125 mil tablets but the breathing isn't getting any better and I am afraid I will not be able to keep going on much longer without hurting my health . Can I stop taking this altogetehr until I can get into my cardo doctor ? I am very scared !!
Do not stop your medication... Just go to the ER and they can help you. The doctor there can decide what to do. You just might need a breathing treatment all the way to adjustment of your medication, maybe a chest x-ray.
You may have a blood clot. Go now, as it is better safe than sorry.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2009 • 1 answer
Posted 3 Jan 2010 • 1 answer
Posted 21 Nov 2010 • 1 answer
Posted 30 May 2011 • 1 answer
Posted 20 Nov 2012 • 1 answer